Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2017, Article ID 8510782, 13 pages
https://doi.org/10.1155/2017/8510782
Research Article

A Conditional Fourier-Feynman Transform and Conditional Convolution Product with Change of Scales on a Function Space II

Department of Mathematics, Kyonggi University, Suwon 16227, Republic of Korea

Correspondence should be addressed to Dong Hyun Cho; rk.ca.iggnoyk@58349j

Received 29 July 2016; Accepted 24 November 2016; Published 28 February 2017

Academic Editor: Ramón M. Rodríguez-Dagnino

Copyright © 2017 Dong Hyun Cho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. K. Im and K. S. Ryu, “An analogue of Wiener measure and its applications,” Journal of the Korean Mathematical Society, vol. 39, no. 5, pp. 801–819, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. D. H. Cho, “Integral transforms on a function space with change of scales using multivariate normal distributions,” Journal of Function Spaces, vol. 2016, Article ID 9235960, 9 pages, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  3. R. H. Cameron, “The translation pathology of Wiener space,” Duke Mathematical Journal, vol. 21, pp. 623–627, 1954. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. H. Cameron and W. T. Martin, “The behavior of measure and measurability under change of scale in Wiener space,” Bulletin of the American Mathematical Society, vol. 53, pp. 130–137, 1947. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. H. Cho, “A conditional Fourier-Feynman transform and conditional convolution product with change of scales on a function space I,” Bulletin of the Korean Mathematical Society, In press.
  6. D. H. Cho, “Analogues of conditional Wiener integrals with drift and initial distribution on a function space,” Abstract and Applied Analysis, vol. 2014, Article ID 916423, 12 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  7. D. H. Cho, B. J. Kim, and I. Yoo, “Analogues of conditional Wiener integrals and their change of scale transformations on a function space,” Journal of Mathematical Analysis and Applications, vol. 359, no. 2, pp. 421–438, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. R. G. Laha and V. K. Rohatgi, Probability Theory, John Wiley & Sons, New York, NY, USA, 1979.
  9. G. B. Folland, Real analysis, Pure and Applied Mathematics, John Wiley & Sons, New York, 1984. View at MathSciNet
  10. G. W. Johnson and D. L. Skoug, “The Cameron-Storvick function space integral: an LLp,Lp theory,” Nagoya Mathematical Journal, vol. 60, pp. 93–137, 1976. View at Publisher · View at Google Scholar · View at MathSciNet
  11. D. H. Cho, S. B. Park, and M. Go, “A present position-dependent conditional Fourier-Feynman Transform and convolution product over continuous paths,” International Journal of Mathematical Analysis, vol. 9, no. 48, pp. 2387–2406, 2015. View at Publisher · View at Google Scholar · View at Scopus
  12. D. H. Cho and I. Yoo, “Change of scale formulas for a generalized conditional Wiener integral,” Bulletin of the Korean Mathematical Society, vol. 53, no. 5, pp. 1531–1548, 2016. View at Publisher · View at Google Scholar